Journal of the European Mathematical Society

Full-Text PDF (250 KB) | Metadata | Table of Contents | JEMS summary
Volume 11, Issue 4, 2009, pp. 755–776
DOI: 10.4171/JEMS/165

Limits of Calabi–Yau metrics when the Kähler class degenerates

Valentino Tosatti[1]

(1) Department of Mathematics, Harvard University, 1 Oxford Street, MA 02138-2901, CAMBRIDGE, UNITED STATES

We study the behavior of families of Ricci-flat Kähler metrics on a projective Calabi– Yau manifold when the Kähler classes degenerate to the boundary of the ample cone. We prove that if the limit class is big and nef the Ricci-flat metrics converge smoothly on compact sets outside a subvariety to a limit incomplete Ricci-flat metric. The limit can also be understood from algebraic geometry.

Keywords: Calabi–Yau manifolds, Ricci-flat metrics, degenerate complex Monge–Ampère equations

Tosatti Valentino: Limits of Calabi–Yau metrics when the Kähler class degenerates. J. Eur. Math. Soc. 11 (2009), 755-776. doi: 10.4171/JEMS/165